# SDR QXEA2015070800383

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 17,133 hours, 18,725 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT DOOR AMBER LIGHT FLASHED ON AND OFF INTERMITTENTLY DURING CLIMB.  IT WAS REGULAR AT APPROXIMATELY 30 SEC INTERVALS THROUGH 8000 FT.  FERRIED FOR REPAIR.  INTERROGATED PSEU RIGGING HISTORY, FOUND LANDING GEAR DOOR CLEAR, NEAR GAP TOO LARGE AND INDUCTANCE READING WAS AT THE NEAR/ FAR GAP LIMIT.  ADJUSTED PROXIMITY SENSOR IAW AMM 32-61-06-830-801, NOW READS WITHIN NORMAL RANGE WITH HYD PRESSURE OFF.  GVI OF DOOR MECHANISM, FOUND NO EXCESSIVE PLAY.
